MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE DC INTERNATIONAL; OPERATING TABLES

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE DC INTERNATIONAL; OPERATING TABLES
Model Number 5803I
Medical Device Problem Codes Use of Device Problem (1670); Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical procedure, an incident was observed in which the treatment plate locking mechanism appeared to be in the closed position but was not fully engaged.As a result, during table tilt, the plate moved to an extreme tilt position.A thorough inspection of all mechanical components was conducted, and all were confirmed to be functioning as intended.Attempts to replicate the issue under controlled simulation conditions were unsuccessful.Following discussions with the medical staff present, including the surgeon and anesthesiologist, it was determined that the locking handle had not been fully secured.The staff was subsequently instructed on verifying full locking engagement prior to use.After completion of all inspections, the table was confirmed to be operating correctly.At the request of the biomedical engineering department, the locking handle alignment was adjusted on all tables of the same model, and all units have been cleared and are ready for operation.No patient injury was reported.

Brand Name
ADVANCED CONTROL I-BASE DC INTERNATIONAL
Common Device Name
OPERATING TABLES
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key24955754
Report Number2921578-2026-00008
Device Sequence Number10093270
Product Code JEA
UDI-Device Identifier00842430106002
UDI-Public(01)00842430106002(11)120222
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803I
Device Catalogue Number5803I
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2012
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown